# SDR RAIA9911003

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N554HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41067
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Assy
- Part number: AHA1837
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

6140 - OR F- A/C PULLS TO LEFT DURING TAXI.  MAINTENANCE REPLACED LEFT OUTBOARD BRAKE AND WHEEL ASSY.
